Skip to Main content Skip to Navigation
Journal articles

Semi-Markov model for market microstructure

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01261353
Contributor : Serena Benassù <>
Submitted on : Monday, January 25, 2016 - 11:14:25 AM
Last modification on : Friday, March 27, 2020 - 3:54:27 AM

Identifiers

  • HAL Id : hal-01261353, version 1

Citation

P. Fodra, H. Pham. Semi-Markov model for market microstructure. Applied Mathematical Finance, Taylor & Francis (Routledge): SSH Titles, 2015, 22 (3), pp.261-295. ⟨hal-01261353⟩

Share

Metrics

Record views

135